# SDR AALA202504282699

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 66,041 hours, 27,842 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTED HARD TO OPEN AND CLOSE THE FORWARD LAVATORY DOOR. LUBRICATED DOOR HINGES AND ATTACHING HARDWARE. OPERTIONAL CHECK NORMAL. PER 25-40-00.
